# SDR JGVR20170614005

- Difficulty date: June 14, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N610QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605210
- Aircraft time: 13,089 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Me Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR LOWER PINS HAVE CONTACTED MAIN ENTRY DOOR FRAME PREVIOUSLY AND CAUSED DAMAGE TO FRAME. FOUND WHILE PERFORMING DOOR SEALS GENERAL VISUAL INSPECTION 52-90-10-210.  REPAIRED THE  DOOR FRAMES IAW REPAIR DEFINITION AND 8100-9.
